... upper respiratory infection and my ears feel like they are underwater all the time. The drug does help move bowels but makes me very drowsy and I have a hard time breathing. Seven weeks into the treatment and the above symptoms are still bothering me. I take the drug every morning and my bowels move off and on all day! -one day- the next day maybe not at all. Anyone else having these problem?
The symptoms you describe are not uncommon. I would talk to your doctor especially about your breathing issues. If the side effects are intolerable Linzess may not be right for you.
You may like to read these.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Oct 2014 • 1 answer
I have DVT and PE bad ive been taking xarelto for two weeks and am still having trouble breathing a?
Posted 15 Nov 2015 • 2 answers
Posted 3 Apr 2016 • 1 answer
Posted 23 Nov 2016 • 0 answers
Posted 3 Apr 2017 • 1 answer